Jun 24, 2005
I am a 51 yr. old female. Took 250mg.x2 cipro for 7 days. My vision is very blurred since finishing on 6-17-05. Can only see close up to read. New eye glasses are 2 months old and were fine until 6-18-05-had blood work recently, no diabetes. Does cipro cause blurred vission? I'm frightened.PLEASE HELP.
Response from Dr. Young
Thanks for your post.
Ciprofloxacin can cause photosensitivity (sensitivity to bright lights)-- I'm not aware of changes in visual acuity.
Nonetheless, I'd be certain to contact your physician about the symptoms that you're experiencing and insist on an evaluation. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Long Before Symptoms Of Std Show Up?
- Is A Brownish Discoloration Vaginal Discharge Means You Have A Std?
- Accidental Intake Of A Double Dose Of HIV Medication
- Can Pelvic Inflammatory Disease Cause Swollen Lymph Nodes?
- Can PEP Treatment Effect The Antibody Tests Used For HIV?
- Does Hiv Come From Gay Men When Women Get It?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.